User menu

Polar decomposition of regularly varying time series in star-shaped metric spaces

Bibliographic reference Segers, Johan ; Zhao, Yuwei ; Meinguet, Thomas. Polar decomposition of regularly varying time series in star-shaped metric spaces. In: Extremes : statistical theory and applications in science, engineering and economics, Vol. 20, no. 3, p. 539-566 (2017)
Permanent URL http://hdl.handle.net/2078.1/183733
  1. Basrak Bojan, Segers Johan, Regularly varying multivariate time series, 10.1016/j.spa.2008.05.004
  2. Basrak Bojan, Krizmanić Danijel, Segers Johan, A functional limit theorem for dependent sequences with infinite variance stable limits, 10.1214/11-aop669
  3. Billingsley, P.: Probability and measure, 3rd edn. Wiley Series in Probability and Mathematical Statistics, John Wiley & Sons Inc., New York, a Wiley-Interscience Publication (1995)
  4. Convergence of Probability Measures, ISBN:9780470316962, 10.1002/9780470316962
  5. Bingham N. H., Goldie C. M., Teugels J. L., Regular variation, ISBN:9780511721434, 10.1017/cbo9780511721434
  6. Davis Richard A., Mikosch Thomas, The extremogram: A correlogram for extreme events, 10.3150/09-bej213
  7. Davis Richard A., Mikosch Thomas, Zhao Yuwei, Measures of serial extremal dependence and their estimation, 10.1016/j.spa.2013.03.014
  8. Dombry Clément, Ribatet Mathieu, Functional regular variations, Pareto processes and peaks over threshold, 10.4310/sii.2015.v8.n1.a2
  9. Drees Holger, Segers Johan, Warchoł Michał, Statistics for tail processes of Markov chains, 10.1007/s10687-015-0217-1
  10. Gin� Evarist, Hahn Marjorie G., Vatan Pirooz, Max-infinitely divisible and max-stable sample continuous processes, 10.1007/bf01198427
  11. de Haan, L., Lin, T.: On convergence toward an extreme value distribution in C[0,1]. Ann. Probab. 29(1), 467–483 (2001)
  12. Hult Henrik, Lindskog Filip, Extremal behavior of regularly varying stochastic processes, 10.1016/j.spa.2004.09.003
  13. Hult Henrik, Lindskog Filip, Regular variation for measures on metric spaces, 10.2298/pim0694121h
  14. Janssen Anja, Drees Holger, A stochastic volatility model with flexible extremal dependence structure, 10.3150/15-bej699
  15. Janssen A., Segers J., Markov tail chains, 10.1239/jap/1421763332
  16. Kuelbs, J., Mandrekar, V.: Domains of attraction of stable measures on a Hilbert space. Studia. Math. 50, 149–162 (1974)
  17. Kulik Rafał, Soulier Philippe, Heavy tailed time series with extremal independence, 10.1007/s10687-014-0213-x
  18. Leadbetter M. R., Extremes and local dependence in stationary sequences, 10.1007/bf00532484
  19. Lindskog Filip, Resnick Sidney I., Roy Joyjit, Regularly varying measures on metric spaces: Hidden regular variation and hidden jumps, 10.1214/14-ps231
  20. Mandrekar, V., Zinn, J.: Central limit problem for symmetric case: convergence to non-Gaussian laws. Studia Math. 67(3), 279–296 (1980)
  21. Meinguet Thomas, Maxima of moving maxima of continuous functions, 10.1007/s10687-011-0136-8
  22. Meinguet, T., Segers, J.: Regularly varying time series in Banach spaces. arXiv: 1001.3262 [mathPR] (2010)
  23. Mikosch Thomas, Wintenberger Olivier, The cluster index of regularly varying sequences with applications to limit theory for functions of multivariate Markov chains, 10.1007/s00440-013-0504-1
  24. Molchanov, I.: Theory of random sets. Probability and its Applications (New York), Springer-Verlag London, Ltd., London (2005)
  25. Pollard, D.: A user’s guide to measure theoretic probability, Cambridge Series in Statistical and Probabilistic Mathematics, vol 8. Cambridge University Press (2002)
  26. Resnick Sidney, 10.1023/a:1025148622954
  27. Resnick Sidney I., Point Processes, Regular Variation and Weak Convergence, 10.2307/1427239
  28. Resnick Sidney I., Extreme Values, Regular Variation and Point Processes, ISBN:9780387759524, 10.1007/978-0-387-75953-1
  29. Resnick, S.I.: Heavy-tail phenomena. Springer Series in Operations Research and Financial Engineering, Springer, New York, probabilistic and statistical modeling (2007)
  30. Samorodnitsky, G., Owada, T.: Tail measures of stochastic processes or random fields with regularly varying tails. Tech. rep., Cornell University, Ithaca, NY.. https://7c4299fd-a-62cb3a1a-s-sites.googlegroups.com/site/takashiowada54/files/tail.measure0103.pdf (2012)
  31. van der Vaart Aad W., Wellner Jon A., Weak Convergence and Empirical Processes, ISBN:9781475725476, 10.1007/978-1-4757-2545-2